# SDR ASOA2013100709164

- Difficulty date: September 17, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,648 hours, 31,936 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-398
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT BETWEEN FS 364 TO 398 ON LBL 9.00 THE SEAT TRACK IS CORRODED AT SEVERAL LOCATIONS.  REMOVED SEAT TRACK.  LOCATED & DRILLED SERVICEABLE SEAT TRACK, PN N126-2075, PO W/12366 IAW SRM 51-40-11 & SRM 51-40-06.  SEAT TRACK INSTALLED AS REQUIRED ON LT SIDE BETWEEN FS 364.00 & FS 398.00 IAW AMM 53-01-11-400-802.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485.
